Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin Rash
Feb 20, 2001

Hi Doctor. I have developed a skin rash mostly on my chest, a little on my arms, neck and back. The rash initially looks like chicken pox but it does not itch nor does it look like a blister. It spread relatively quick in a few days. Then it stopped spreading and after a week it is developing again. At the same time, I have an ulcer on my tongue which is painful. Are these the symptoms of HIV or AIDS?

Response from Dr. Bartlett

It is difficult to comment on a skin rash without seeing it. If you are worried, I strongly suggest seeing your health care provider.



Previous
Apartheid for the Worried Well!!!
Next
Peg interferon and side effects?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement